# SDR ASAA2023020541827

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,381 hours, 16,826 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. FOUND C/B B9 ON P6-11 OPEN. PERFORMED C/B RESET REF AMM 20-60-01 NO DEFECTS NOTED. CLOSED C/B AND REMAINED CLOSED. PERFORMED WHCU BITE REF B737-800 FIM 30-41 TASK 801 BITE TEST OK NO FAULTS L/H FWD WINDOW OVERHEAT LAMP EXTINGUISHED. ALL REQUIRED TESTS PASSED.
